# SDR AALA202201192500

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737*
- Aircraft serial: 29540
- Aircraft time: 60,288 hours, 25,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR SLIDE GIRT BAR CLIP BENT. READJUSTED FORWARD R1 SERVICE DOOR SLIDE CLIP HOLDER GIRT BAR CHECK NORMAL OK FOR SERVICE.
